# SDR AALA202412121359

- Difficulty date: December 6, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 61,383 hours, 38,772 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390900
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE EN ROUTE APPROXIMATELY 45 MINUTES INTO THE FLIGHT, FLIGHT ATTENDANT NOTIFIED COCKPIT OF A BURNING RUBBER OR PLASTIC SMELLCONCENTRATED IN THE AREA OF ROW 22 AND 23. THEY SAID IT LASTED APPROXIMATELY 3 MINUTES AFTER WHICH IT DISSIPATED. AS A PRECAUTION THEY HAD ALL THE PASSENGERS UNPLUG ALL ELECTRONIC DEVICES AND REMOVED POWER FROM THE OUTLETS. MAINTENANCE FOUND CABIN FAN 2 (FIN 14GH) TO BE THE CAUSE OF THE ELECTRICAL AND PLASTIC SMELL. ITEM PLACED ON MEL REF MIC # 1816869. COMPLIED WITH SMOKE ODOR FUMES INITIAL TROUBLESHOOTING PER WORK CARD 26L00021001. **SUPPLEMENTAL REPORT FOR SDR AALA202412091359.** (CLOSED)MAINTENANCE OUND CABIN FAN 2 (FIN 14GH) TO BE THE CAUSE OF THE ELECTRICAL AND PLASTIC SMELL. ITEM PLACED ON MEL REF MIC # 1816869. COMPLIED WITH SMOKE ODOR FUMES INITIAL TROUBLESHOOTING PER WORK CARD 26L00021001.
